MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PE LINER 28 51; BIMENTUM ACETABULAR LINER

DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PE LINER 28 51; BIMENTUM ACETABULAR LINER
Model Number BI-MENTUM PE Liner 28 / 51
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised due to hip dislocation.Doi : unknown dor : (b)(6) 2021 right hip.

Brand Name
BI MENTUM PFRK PE LINER 28 51
Common Device Name
BIMENTUM ACETABULAR LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12917094
Report Number1818910-2021-50045
Device Sequence Number20082226
Product Code LPH
UDI-Device Identifier03662200015665
UDI-Public03662200015665
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/16/2021
Report Date (Section F) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI-MENTUM PE Liner 28 / 51
Device Catalogue NumberDS10015128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/16/2021
Event Location Hospital
Date Report to Manufacturer11/25/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BI MENTUM PFRK PE LINER 28 51; PINNACLE DM LINER TRIAL 60_51
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight28 KG
Date Report Sent to FDA12/02/2021